# SDR AALA20110127TUL03

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 40,424 hours, 5,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36G AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 36G AISLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
